Remarks on a moment problem and a problem of perfection of power methods of limitation
Colloquium Mathematicum, Tome 24 (1971) no. 1, pp. 89-94
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_24_1_89_94,
author = {Andrzej Birkholc},
title = {Remarks on a moment problem and a problem of perfection of power methods of limitation},
journal = {Colloquium Mathematicum},
pages = {89--94},
year = {1971},
volume = {24},
number = {1},
doi = {10.4064/cm-24-1-89-94},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-24-1-89-94/}
}
TY - JOUR AU - Andrzej Birkholc TI - Remarks on a moment problem and a problem of perfection of power methods of limitation JO - Colloquium Mathematicum PY - 1971 SP - 89 EP - 94 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-24-1-89-94/ DO - 10.4064/cm-24-1-89-94 LA - en ID - 10_4064_cm_24_1_89_94 ER -
%0 Journal Article %A Andrzej Birkholc %T Remarks on a moment problem and a problem of perfection of power methods of limitation %J Colloquium Mathematicum %D 1971 %P 89-94 %V 24 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-24-1-89-94/ %R 10.4064/cm-24-1-89-94 %G en %F 10_4064_cm_24_1_89_94
Andrzej Birkholc. Remarks on a moment problem and a problem of perfection of power methods of limitation. Colloquium Mathematicum, Tome 24 (1971) no. 1, pp. 89-94. doi: 10.4064/cm-24-1-89-94
Cité par Sources :